# SDR USAA050530

- Difficulty date: March 30, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 313A1380108
- Condition: Corroded
- Location: Fairing
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PANEL FLANGE PLATE CORRODED 4 INCHES LONG BY 2.5 INCHES WIDE BY .05 INCH DEEP, NR 1 PYLON MID FAIRING PANEL FLANGE PLATE.  INSTALLED REPAIR SPLICE PLATE PER SRM 54-50-70 AND BOEING DWG 313A1380.  (M)
